I have been on birth control for about 6 years, I was on Loestrin 24 fe for 4 of those years but switched to Othro when I stopped getting my period with Loestrin. My gyno said that I was fine because Loestrin naturally makes your period lighter and lighter. It had just gotten to the point where it was so light that I didn't see it anymore. I was extremely uncomfortable with this, so I asked to be switched. Since I have been on Othro, my periods have come back, for the almost 2 years (It will be 2 years in Nov.) regularly. However, now I am spotting - recently in the last 5 weeks - all the time. I spotted a week before my period, got my period then spotted for 2 weeks. I went to the gyno and he told me that this is normal and birth control causes spotting. I woke up this morning and I am spotting again. I get my period next week. Any thoughts? I recently lost a bit of weight, I thought it might be from that, but the gyno said no. I am not pregnant and I have no STDs.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Apr 2014 • 3 answers
Updated 15 Aug 2013 • 2 answers
Ortho Tri-Cyclen Lo - Why do I start spotting on the day I start taking my highest dose of ortho tri
Updated 6 Jan 2014 • 2 answers
Updated 28 Jan 2015 • 1 answer
Posted 2 Feb 2015 • 1 answer